Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dissipative operators and hyperbolic systems of partial differential equations


Author: R. S. Phillips
Journal: Trans. Amer. Math. Soc. 90 (1959), 193-254
MSC: Primary 35.00; Secondary 46.00
MathSciNet review: 0104919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 369-442. MR 1501997
  • [2] J. L. B. Cooper, One parameter semi-groups of isometric operators in Hilbert space, Ann. of Math. vol. 48 (2) (1947) pp. 827-842. MR 0027129 (10:257a)
  • [3] -, Symmetric operators in Hilbert space, Proc. London Math. Soc. vol. 50 (2) (1948) pp. 11-15. MR 0024058 (9:446b)
  • [4] H. Federer, Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 306-378. MR 0049289 (14:149e)
  • [5] W. Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. vol. 55 (1952) pp. 468-519. MR 0047886 (13:948a)
  • [6] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. vol. 7 (1954) pp. 345-392. MR 0062932 (16:44c)
  • [7] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1957. MR 0089373 (19:664d)
  • [8] Lars Hörmander, General partial differential operators, Acta Math. vol. 94 (1955) pp. 161-248. MR 0076151 (17:853d)
  • [9] M. S. Livšlc, On the spectral decomposition of linear nonself-adjoint operators, Mat. Sbornik, N. S. vol. 34 (76) (1954) pp. 145-199. MR 0062955 (16:48f)
  • [10] B. R. Mukminov, On expansions with respect to the eigenfunctions of dissipative kernels, Doklady Akad. Nauk. SSSR, N. S. vol. 99 (1954) pp. 499-502. MR 0068106 (16:830d)
  • [11] B. de Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse d. Math. vol. 5 (1942).
  • [12] R. S. Phillips, Dissipative hyperbolic systems, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 109-173. MR 0090748 (19:863d)
  • [13] M. I. Višik, On general boundary problems for elliptic differential equations, Trudy Moskov. Mat. Obšč. vol. 1 (1952) pp. 187-246. MR 0051404 (14:473d)
  • [14] Kôsaku Yosida, An operator-theoretical integration of the wave equation, J. Math. Soc. Japan vol. 8 (1956) pp. 79-92. MR 0107085 (21:5812)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00, 46.00

Retrieve articles in all journals with MSC: 35.00, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0104919-1
PII: S 0002-9947(1959)0104919-1
Article copyright: © Copyright 1959 American Mathematical Society